Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some random approximations
and random fixed point theorems
for 1-set-contractive random operators

Author: Liu Li-Shan
Journal: Proc. Amer. Math. Soc. 125 (1997), 515-521
MSC (1991): Primary 47H10, 60H25; Secondary 41A50
MathSciNet review: 1350953
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we will prove that the random version of Fan's Theorem (Math. Z. 112 (1969), 234-240) is true for 1-set-contractive random operator $f: \Omega \times B_R\rightarrow X $, where $B_R$ is a weakly compact separable closed ball in a Banach space $X$ and $\Omega $ is a measurable space. This class of 1-set-contractive random operator includes condensing random operators, semicontractive random operators, LANE random operators, nonexpansive random operators and others. As applications of our theorems, some random fixed point theorems of non-self-maps are proved under various well-known boundary conditions.

References [Enhancements On Off] (What's this?)

  • 1. A. T. Bharucha-Reid, Fixed point theorems in probabilistic analysis, Bull. Amer. Math. Soc. 82 (1976), 641-645. MR 54:1390
  • 2. A. T. Bharucha-Reid, Random integral equations, Academic Press, New York and London, 1972. MR 56:1459
  • 3. F. E. Browder, Semicontractive and semiaccretive nonlinear mappings in Banach spaces, Bull. Amer. Math. Soc. 74 (1968), 660-665. MR 37:5742
  • 4. K. Fan, Extensions of two fixed point theorems of F. E. Browder, Math. Z. 112 (1969), 234-240. MR 40:4830
  • 5. S. Itoh, Random fixed point theorems with an application to random differential equations in Banach spaces, J. Math. Anal. Appl. 67 (1979), 261-273. MR 80f:60059
  • 6. K. Kuratowski and C. Ryll-Nardzewski, A general theorem on selector, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys. 13 (1965), 397-403. MR 32:6421
  • 7. T. C. Lin, A note on a theorem of Ky Fan, Canad. Math. Bull. 22 (1979), 513-515. MR 81d:47038
  • 8. T. C. Lin, Random approximations and random fixed point theorems for non-self-maps, Proc. Amer. Math. Soc. 103 (1988), 1129-1135. MR 89i:47109
  • 9. T. C. Lin, Random approximations and random fixed point theorems for continuous $1$-set-contractive random maps, Proc. Amer. Math. Soc. 123 (1995), 1167-1176. MR 95e:47088
  • 10. R. D. Nussbaum, The fixed point index for local condensing maps, Ann. Mat. Pura Appl. 89 (1971), 217-258. MR 47:903
  • 11. R. D. Nussbaum, The fixed point index and fixed point theorems for $k$-set-contractions, Ph. D. Thesis, Univ. of Chicago (1969).
  • 12. Z. Opial, Weak convergence of the successive approximations for nonexpansive mappings, Bull. Amer. Math. Soc. 73 (1967), 591-597. MR 35:2183
  • 13. N. S. Papageorgiou, Random fixed point of theorems for measurable multifunctions in Banach spaces, Proc. Amer. Math. Soc. 97 (1986), 507-514. MR 88a:60117.
  • 14. W. V. Petryshyn, Fixed point theorems for various classes of $1$-set-contractive and $1$-ball-contractive mappings in Banach spaces, Trans. Amer. Math. Soc. 182 (1973), 323-352. MR 48:7030
  • 15. V. M. Sehgal and S. P. Singh, On random approximations and a random fixed point theorem for set valued mappings, Proc. Amer. Math. Soc. 95 (1985), 91-94. MR 86k:47049
  • 16. V. M. Sehgal and C. Waters, Some random fixed point theorems for condensing operators, Proc. Amer. Math. Soc. 90 (1984), 425-429. MR 85g:47083

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H10, 60H25, 41A50

Retrieve articles in all journals with MSC (1991): 47H10, 60H25, 41A50

Additional Information

Liu Li-Shan
Affiliation: Department of Mathematics, Qufu Normal University, Qufu, Shandong, 273165, People’s Republic of China

Keywords: Random approximations and random fixed point theorems, 1-set-contractive random operator, semicontractive random operator, LANE random operators
Received by editor(s): August 30, 1994
Received by editor(s) in revised form: August 22, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society